3 Day Best Business Schools

Day 1: University of Southern California, Pepperdine University, Loyola Marymount University

Morning

  • Tour University of Southern California campus (8:00-11:00AM)

Campus Lecture: The Profile of a USC Student (10:00-10:30AM)

  • Complete tour (10:30-11:00AM)
  • Travel to Pepperdine University (11:00AM-12:00PM)
    • Travel time= 1 hour

 

Afternoon

  • Lunch on campus(12:00-1:15PM)
  • Tour Pepperdine University campus (1:15PM-3:45PM)

Campus Lecture: SAT GOALS and HOW to Reach THEM in HIGH SCHOOL (2:30-3:15PM)

  • Complete tour of campus (3:15-3:45PM)
  • Travel to Loyola Marymount University (3:00-3:30PM)
    • Travel time= 30 minutes
  • Tour Loyola Marymount campus (3:30-6:00PM)

 

Evening

  • Dinner on/near campus (6:15-7:30PM)

Campus Lecture: Preparing for Campus Life: A road map from 9-12th grade (7:45-8:30PM)

  • Travel to Biola University (8:30-9:15PM)
    • Travel time= 45 minutes
  • Hotel Check-in (9:30PM)

 

 

Three Day Best Business Schools Tour

 

Day 2: Biola University, Chapman University, & University of California Irvine

Morning

  • Tour Biola University campus (8:00-11:00AM)

Campus Lecture: Do Rankings REALLY matter?(9:30-10:00AM)

  • Complete tour of campus (10:00-11:00AM)
  • Travel to Chapman University (11:15AM-11:30PM)
    • Travel time= 25 minutes

 

Afternoon

  • Lunch on/near campus (11:30AM-12:30PM)
  • Tour Chapman University (12:45PM-3:15PM)

Campus Lecture: Junior and Senior Years! 10 Points of Getting Through Your Last Two Years and College Bound (2:00-2:30PM)

  • Complete tour of campus (2:30-3:15PM)
  • Travel to University of California Irvine (3:15-3:45PM)
    • Travel time= 20 minutes
    • Light traffic possible

 

Evening

  • Tour University of California Irvine (4:00-6:15PM)
  • Dinner near campus (6:30-7:45PM)
  • Travel to University of San Diego (7:45-8:45PM)
    • Travel time= 1 hour
  • Hotel check-in (9:00PM)

 

 

 

 

 

 

 

 

 

Three Day Best Business Schools Tour

 

Day 3: University of San Diego and San Diego State

Morning

  • Tour University of San Diego campus (8:00-11:30AM)

Campus Lecture: Everything you need to know about UC California Schools (9:30-10:00AM)

  • Complete tour of campus (10:00-11:30AM)
  • Travel San Diego State (11:30AM-12:05AM)
    • Travel time= 35 minutes

 

Afternoon

  • Lunch on campus (12:15PM-1:30PM)
  • Tour San Diego State campus (1:30-4:00PM)

Campus Lecture: NEXT STEPS to PREPARE + CLOSING CEREMONY (4:00-4:30PM)

  • Return to pick up location